# SDR SWIA200718658

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 20,548 hours, 29,727 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5768 - AFTER ROTATION RIGHT NP FLUCTUATED ON BOTH ANALOG AND DIGITAL INDICATIONS.  REPLACED NP SENSOR IAW MM 27-12-00.  OPS CHECK GOOD.
